Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Rashes all over body, itching. Red & bumpy. Had sore throat, earache. Suggestions?

Ive had a sore throat and earache for 7days. Clinic said I have an ear infection but now I have a rash all over my body that itches all day, especially at night. Its bumpy and red and is spread out on legs, arms, stomach and neck. They weren't sure at the clinic what it was from. I don't have a dr. or insurance so I can't afford another visit to the dr.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

welcome to health care magic.Thanks for writing here.

Rash developing after sore throat and ear ache suggest some viral cause.

Based on your description it is most probably pitryasis rosecea.It is usually self limiting and will subside with time.

You can take antihistaminics like cetrizine for reliving itch and apply a mild steroidal lotion like desonide lotion two to three times daily.

I hope this can solve your query.Take care.
Answered: Sat, 1 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor